MAUDE Adverse Event Report: STRYKER GMBH GAMMA4 - TARGETING SLEEVE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH GAMMA4 - TARGETING SLEEVE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 14200110
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported: " in (b)(6) hospital (b)(6) we were doing a case and the k wire didn't line up with the rotation of the jig." the surgery was completed successfully by opening a second set and using the jig.There was 30 min of delay.
 
Additional Manufacturer Narrative
Once the investigation is completed any additional information will be reported in a supplemental report.
 
Additional Manufacturer Narrative
The reported event could not be confirmed during the investigation, no device malfunction could be observed.The device inspection revealed the following: the identification of the returned targeting sleeve could be confirmed.No major signs of wear or damage, impairing the device's functionality, could be observed.The returned target sleeve and proximal targeting arm were tested with fully functional gamma-4 nail and lag screw drill samples.The devices were successfully assembled and no problems were identified.The lag screw drill could be correctly centered in the lag screw hole of the nail.The reported misdrilling was not observed, and it was confirmed that the returned instruments are fully functional.Given the device were confirmed to be fully functional, the root cause of the reported event could not be determined.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If more information is provided, the case will be reassessed.
 
Event or Problem Description
As reported: " (b)(6) we were doing a case and the k wire didn't line up with the rotation of the jig." the surgery was completed successfully by opening a second set and using the jig.There was 30 min of delay.

Brand Name
GAMMA4 - TARGETING SLEEVE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22287868
Report Number0008031020-2025-00984
Device Sequence Number15683805
Product Code HSB
UDI-Device Identifier07613327479911
UDI-Public07613327479911
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K213328
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number14200110
Device Lot NumberKP505780
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/03/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/22/2025
Supplement Date Received by Manufacturer08/20/2025
Initial Report FDA Received Date06/18/2025
Supplement Report FDA Received Date09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/16/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age26 YR
Patient SexFemale